MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; SYSTEM, X-RAY, ANGIOGRAPHIC
Model Number ALLURA XPER FD20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system's wireless footswitch charger was not working, which can impact imaging.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.Customer reported to philips that the system's wireless footswitch charger was not working.The complaint did not include further details about the nature of the issue.Philips provided a service quotation to the customer to address and resolve the reported problem.The quotation was not accepted by the customer.Therefore, no service action was performed by the philips.The same issue occurred on another day, where the charger was replaced to resolve the issue.The system was returned to use in good working condition.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
SYSTEM, X-RAY, ANGIOGRAPHIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24243246
Report Number3003768277-2026-100517
Device Sequence Number18546390
Product Code IZI
UDI-Device Identifier00884838059054
UDI-Public(01)00884838059054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20
Device Catalogue Number722012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown